The paper centers around a pair of sequences of linear positive operators. The former has the degree of exactness one and the latter has its degree of exactness null, but, as a novelty, it reproduces the third test function of Korovkin theorem. Quantitative estimates of the rate of convergence are given in different function spaces traveling from classical approximation to approximation in abstract spaces. Particular classes are also studied.
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania
O. Agratini, Linear operators that preserve some test functions, International Journal of Mathematics and Mathematical Sciences 2006, ID 94136, pp. 1-11, https://doi.org/10.1155/IJMMS/2006/94136
About this paper
International Journal of Mathematics and Mathematical Sciences
google scholar link
 F. Altomare and M. Campiti, Korovkin-Type Approximation Theory and Its Applications, de Gruyter Studies in Mathematics, vol. 17, Walter de Gruyter, Berlin, 1994.
 D. Andrica and C. Mustat˘¸a, An abstract Korovkin type theorem and applications, Studia Universitatis Babes¸-Bolyai. Mathematica 34 (1989), no. 2, 44–51.
 G. Bleimann, P. L. Butzer, and L. Hahn, A Bernstein-type operator approximating continuous functions on the semi-axis, Indagationes Mathematicae 42 (1980), no. 3, 255–262.
 L. Debnath and P. Mikusinski, Introduction to Hilbert Spaces with Applications, 3rd ed., Elsevier, Massachusetts, 2005.
 G. Freud, Investigations on weighted approximation by polynomials, Studia Scientiarum Mathematicarum Hungarica 8 (1973), 285–305.
 S. G. Gal, Approximation of continuously Gateaux derivable functionals by Markov operators, Revue d’Analyse Numerique et de Theorie de l’Approximation, 25 (1996) nos. 1-2, 111–119.
 J. P. King, Probabilistic analysis of Korovkin’s theorem, The Journal of the Indian Mathematical Society. New Series 44 (1980), no. 1–4, 51–58 (1982).
 , Positive linear operators which preserve x2, Acta Mathematica Hungarica 99 (2003), no. 3, 203–208.
 A.-J. Lopez-Moreno, Weighted simultaneous approximation with Baskakov type operators, Acta Mathematica Hungarica 104 (2004), no. 1-2, 143–151.